Universidad Complutense de Madrid
E-Prints Complutense

Estimates for the spectrum on logarithmic interpolation spaces.

Impacto

Descargas

Último año



Cobos, Fernando y Fernández-Cabrera, Luz M. y Martínez, Antón (2016) Estimates for the spectrum on logarithmic interpolation spaces. Journal of Mathematical Analysis and Applications, 437 (1). pp. 292-309. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio

431kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X16000135


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We study spectral properties of operators on logarithmic perturbations of the real interpolation spaces with θ = 0 or 1. We also establish estimates for the measure of non-compactness of operators interpolated by those methods.


Tipo de documento:Artículo
Palabras clave:Logarithmic interpolation methods; Measure of non-compactness; Riesz operators; Essential spectral radius
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:36154
Depositado:01 Abr 2016 11:53
Última Modificación:01 Abr 2016 11:53

Descargas en el último año

Sólo personal del repositorio: página de control del artículo